# SDR C2XA06SH128

- Difficulty date: November 9, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 16,852 hours, 12,523 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Component: Elevator
- Component part number: 14534370619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT ELEVATOR UPPER SKIN WAS FOUND TO BE DENTED OUT OF LIMITS DUE TO LENGTH.  EDDY CURRENT INSPECTION OF THE AREA REVEALED NO RELEVANT INDICATIONS.  SUBMITTED TO ENGINEERING FOR DISPOSITION.
